# SDR UPS06446595

- Difficulty date: March 12, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1540-1580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1540-1580 LBL116 LONGITUDINAL FLOOR SUPPORT CORRODED.  CORROSION BLEND OUT 0.055" BY 0.25" BY 1" EXCEED SRM LIMIT.  FLOOR SUPPORT REPAIRED AS PER SRM 51-40-04 FIG 2 REFER NRC6412 FOR WORKING DETAIL.
